# SDR AALA202307279523

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 75,232 hours, 30,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 4AB BROKEN WIRE UNDER SEAT. REMOVED AND REPLACED HARNESS FOR EMERGENCY LIGHTS AT SEAT 4AC. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
